Cauchy-Schwarz inequality for shifted quantum integral operator
Abstract
Full Text:
PDFReferences
A. Aglić Aljinović, D. Kovačević, M. Kunt, M. Puljiz, Correction: Quantum Montgomery identity and quantum estimates of Ostrowski type inequalities, AIMS Mathematics, 2021, 6 (2): 1880-1888. doi: 10.3934/math.2021114
A. Aglić Aljinović, D. Kovačević, M. Puljiz, A. Žgaljić Keko, On Ostrowski inequality for quantum calculus, Appl. Math. Comput. 410 (2021), Paper No. 126454, 13 pp.
M. H. Annaby, Z. S. Mansour, q-Fractional Calculus and Equations, Springer, Heidelberg, (2012).
G.A. Anastassiou, Intelligent mathematics: computational analysis, Intelligent Systems Reference Library, vol. 5, Springer-Verlag, Berlin, 2011.
M.R. Eslahchi, M. Masjed-Jamei, On q-interpolation formulae and their applications, Electron. Trans. Numer. Anal. 45 (2016), 58-74.
F. H. Jackson, On q-functions and a certain difference operator, Trans. R. Soc. Edinb. 46 (1908), 253-281.
F. H. Jackson, On q-definite integrals, Quart. J. Pure. Appl. Math. 41 (1910), 193-203.
V. Kac, P. Cheung: Quantum Calculus,.Springer, NewYork (2002).
D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities for functions and their Integrals and Derivatives, Kluwer Academic Publishers, Dordrecht, 1994.
A. Ostrowski, Über die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmittelwert, Comment. Math. Helv. 10 (1938), 226-227.
J. Tariboon, S. K. Ntouyas, Quantum calculus on finite intervals and application to impulsive difference equations, Adv. Differ. Equ. 2013, 282, (2013).
J. Tariboon, S. K. Ntouyas, Quantum calculus on finite intervals, J. Inequal. Appl. 2014, article ID 121, (2014).
DOI: https://doi.org/10.52846/ami.v51i1.1749